MAUDE Adverse Event Report: DePuy Ireland - 3015516266 DPS HD IMP TIP; Hip Instrument - Impactor Tip

DePuy Ireland - 3015516266 DPS HD IMP TIP; Hip Instrument - Impactor Tip
Catalog Number 200002302
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon inspection, it was observed that the head impactor tip was broken in two pieces.There was no patient or user harm.There was no significant delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DPS HD IMP TIP
Common Device Name
Hip Instrument - Impactor Tip
Manufacturer (Section D)
DePuy Ireland - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50945834
Report Number1818910-2026-16879
Device Sequence Number9552435
Product Code HWA
UDI-Device Identifier10603295525875
UDI-Public(01)10603295525875(10)SO2066930
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200002302
Device Lot NumberSO2066930
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/01/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/11/2026
Supplement Date Received by Manufacturer10/01/2026
Initial Report FDA Received Date09/30/2026
Supplement Report FDA Received Date10/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown